# SDR ASOA2015020612169

- Difficulty date: January 17, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 349-485, RBL 9.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01, R & R THE SEAT TRACK IAW SRM 51-40-11-001-001-A01, AND GREO 670-53-00-343.
